1. bookVolumen 8 (2018): Edición 4 (October 2018)
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

The Least Eigenvalue of the Graphs Whose Complements Are Connected and Have Pendent Paths

Publicado en línea: 17 May 2018
Volumen & Edición: Volumen 8 (2018) - Edición 4 (October 2018)
Páginas: 303 - 308
Recibido: 27 Jan 2018
Aceptado: 16 Mar 2018
Detalles de la revista
License
Formato
Revista
eISSN
2449-6499
Primera edición
30 Dec 2014
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] F. Bell, D. Cvetković, P. Rowlinson, S. Simić, Graph for which the least eigenvalues is minimal, I. Linear Algebra Appl., 429, 2008, 234-241.10.1016/j.laa.2008.02.032Search in Google Scholar

[2] F. Bell, D. Cvetković, P. Rowlinson, S. Simić, Graph for which the least eigenvalues is minimal, II. Linear Algebra Appl., 429, 2008, 2168-2176.10.1016/j.laa.2008.06.018Search in Google Scholar

[3] D. Cardoso, D. Cvetković, P. Rowlinson, S. Simić. A sharp lower bound for the least eigenvalue of the signless Laplacian of a non-bipartite graph, Linear Algebra Appl., 429, 2008, 2770-2780.10.1016/j.laa.2008.05.017Search in Google Scholar

[4] Y. Fan, Y. Wang, Y. Gao, Minimizing the least eigenvalues of unicyclic graphs with application to spectralspread, Linear Algebra Appl., 429, 2008, 577-588.10.1016/j.laa.2008.03.012Search in Google Scholar

[5] Y. Fan, F. Zhang, Y. Wang, The least eigenvalue of the complements of tree, Linear Algebra Appl., 435, 2011, 2150-2155.10.1016/j.laa.2011.04.011Search in Google Scholar

[6] W. Haemers, Interlacing eigenvalues and graphs, Linear Algebra Appl., 227-228, 1995, 593-616.10.1016/0024-3795(95)00199-2Search in Google Scholar

[7] S. Li, S. Wang, The least eigenvalue of the signless Laplacian of the complements of trees, Linear Algebra Appl., 436, 2012, 2398-2405.10.1016/j.laa.2011.09.032Search in Google Scholar

[8] R. Liu, M. Zhai, J. Shu Th,e least eigenvalues of unicyclic graph with n vertices and k pendant vertices. Linear Algebra Appl., 431, 2009, 657-665.Search in Google Scholar

[9] M. Petrović, B. Borovićanin, T. Aleksić, Bicyclic graphs for which the least eigenvalue is minimum. Linear Algebra Appl., 430, 2009, 1328-1335.10.1016/j.laa.2008.10.026Search in Google Scholar

[10] Y. Tan, Y. Fan, The vertex(edge) independence number, vertex(edge) cover number and the least eigenvalue of a graph, Linear Algebra Appl., 433, 2010, 790-795.10.1016/j.laa.2010.04.009Search in Google Scholar

[11] Y. Wang, Y. Fan, The least eigenvalue of a graph with cut vertices. Linear Algebra Appl., 433, 2010, 19-27.10.1016/j.laa.2010.01.030Search in Google Scholar

[12] Y. Wang, Y. Fan, X. Li, et al. The least eigenvalue of graphs whose complements are unicyclic, Discussiones Mathematicae Graph Theory, 35(2), 2013, 1375-1379.Search in Google Scholar

[13] M. Ye, Y. Fan, D. Liang. The least eigenvalue of graphs with given connectivity. Linear Algebra Appl., 430, 2009, 1375-1379.10.1016/j.laa.2008.10.031Search in Google Scholar

[14] G. Yu, Y. Fan, Y.Wang, Quadratic forms on graphs with application to minimizing the least eigenvalue of signless Laplacian over bicyclic graphs, Electronic J. Linear Algebra, 27, 2014, 213-236.10.13001/1081-3810.1614Search in Google Scholar

[15] G. Yu, Y. Fan. The least eigenvalue of graphs. Math. Res. Expo., 32(6), 2012, 659-665. Search in Google Scholar

[16] G.Yu, Y.Fan, The least eigenvalue of graphs whose complements are 2-vertex or 2-edge connected, Operations Research Transactions, 17(2), 2013, 81-88.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo